This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am suffering with severe pain in pennies and left testis. I have done jelqing exercise seven months back ever since then I have this pain. When ever I try to musterbate pennies gets erected slowly but I have to imagine someone for couple of minutes.
During this time I tend to loose confidence on myself and then there will be no erection
I did not have this problem before doing jelqing exercise.
I think it’s because of pain pennies is getting erected slowly. Sometimes I do have
Erections during night time especially when I eat garlic during dinner. Is there any medicine for this pain to be cured . Due to want me to contact urologist for this.
What are aphrsodiacs that I can have I know only about ginger and garlic.
Pain in penis after jelqing and slow erection can be due to some nerve injury or compression due to jelqing. Other causes are stress and anxiety, poor communication with partner, unrealistic sexual expectations, negative feelings about non performance, smoking, alcohol and sometimes illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone or neurologic disorders.
A detailed examination by a urologist along with a comprehensive profile of investigations is needed. You may need nerve conduction velocity test to rule out any nerve damage.
Hope it helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.